# SDR UPS99828804

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 575.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, LT WING L/E RIB AT FS 575.75 IS CRACKED AT THE AFT UPPER FASTENER.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
